MAUDE Adverse Event Report: AGILENT TECHNOLOGIES SINGAPORE (INTL.) PTE LTD. ARTISAN LINK PRO SPECIAL STAINING SYSTEM; AUTOMATED SLIDE STAINER

AGILENT TECHNOLOGIES SINGAPORE (INTL.) PTE LTD. ARTISAN LINK PRO SPECIAL STAINING SYSTEM; AUTOMATED SLIDE STAINER
Model Number AR310
Medical Device Problem Codes Device Remains Activated (1525); Excessive Heating (4030)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
While there was no direct, or indirect, user harm reported for this event; it is being reported due to the potential for harm if the event were to reoccur.
 
Event or Problem Description
The customer contacted an agilent field service engineer (fse) and reported that heater plate positions 41-48 appear to remain heated after the run has completed.Fse inspected the instrument and found that the vacuum pump was inoperable causing no reagent aspiration during a staining run.This caused the instrument to leak over multiple heater boards and heater plates resulting in heater 41-48 to remain active post staining run.Fse replaced the affected heater boards and heater plates.The instrument has been repaired, it is fully operational and is available to the user.No user harm was indicated.The customer was able to complete staining without delay.

Brand Name
ARTISAN LINK PRO SPECIAL STAINING SYSTEM
Common Device Name
AUTOMATED SLIDE STAINER
Manufacturer (Section D)
AGILENT TECHNOLOGIES SINGAPORE (INTL.) PTE LTD.
no.1 yishun avenue 7
singapore north east, sgp 76892 3
SN  768923
Manufacturer Contact
angela bandy
1834 state highway 71 west
cedar creek, TX 78612
3026338121
MDR Report Key21228756
Report Number3003423869-2025-00002
Device Sequence Number15343338
Product Code KPA
UDI-Device Identifier05700571108451
UDI-Public(01)05700571108451(11)180423
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 01/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAR310
Device Catalogue NumberAR31030
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/26/2024
Initial Report FDA Received Date01/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/23/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown